Relation between Quasi-normed Ideals of Entropy Numbers and of Approximation Numbers

Show simple item record

Author El Shobaky, E. [انتصارات محمد حسن الشبكي] en_US
Available date 2009-11-25T15:21:42Z en_US
Publication Date 1981 en_US
Citation Qatar University Science Journal, 1981, Vol. 1, No. 1, Pages 9-15. en_US
URI http://hdl.handle.net/10576/9922 en_US
Abstract Let en(T) and an(T) be the entropy numbers and approximation numbers of operator T between Banach spaces, respectively. Let ?p be the operator ideal defined by Sp:^TeL;{en(T)^lp}, and Sp be the operator ideal defined by Sp:=|TeL;£an(T)P<°^. Then if 0<p<l, and 1 <u, v<°° we have Sp(lu, lv)&?p0u, lv). en_US
Abstract عنى هذا البحث بدراسة العلاقة بين مثالي كل من مؤثر اعلي اد اللافتروبي . ar
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title Relation between Quasi-normed Ideals of Entropy Numbers and of Approximation Numbers en_US
Alternative Title العلاقة بين متاليات مؤثرات اعداد الانتروبي والاعداد التقريبية ar
Type Article en_US
Pagination 9-15 en_US
Issue Number 1 en_US
Volume Number 1 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record